Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Orthogonal polynomials, measures and recurrences on the unit circle

Author: Paul Nevai
Journal: Trans. Amer. Math. Soc. 300 (1987), 175-189
MSC: Primary 42C05
MathSciNet review: 871671
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New characterizations are given for orthogonal polynomials on the unit circle and the associated measures in terms of the reflection coefficients in the recurrence equation satisfied by the polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05

Retrieve articles in all journals with MSC: 42C05

Additional Information

Keywords: Orthogonal polynomials, recurrence formulas, difference equations, Szegö Theory
Article copyright: © Copyright 1987 American Mathematical Society